I stopped taking finasteride three days ago after just over one month’s use, after I noticed my inability to get an erection. This was very sudden since I was able to do so just the night before.
Since stopping it’s been a solid 72 hours of a foggy mind, insomnia, anxiety, inability to get an erection, and no sex drive at all. My penis also feels far less sensitive than it used to.
I’m pretty much reeling right now. Not five days ago I had a sex drive and experienced no finasteride side effects at all. Now it feels like I’ve lost a whole side of myself overnight; I never appreciated just how substantial the sexual side of a person truly was. Currently if I see an attractive person in the street or Instagram etc, my mind is right on it, but there’s just no follow through with body. It’s like I’ve become asexual.
I’m currently having difficulty in comprehending what I’ve done to myself ( I honestly keep expecting to wake up and find it was all a nightmare), but also angry at the various online retailers (Hims etc) who hawk this stuff like it’s a quick fix whilst downplaying the very significant side-effects. Obviously i should have been more thorough in my research, but the fact you can obtain this stuff without a face-to-face consultancy is crazy.
Anyway, I just wanted to reach out to other people going through the same thing. I have to hope some of these symptoms are going to lessen as the days and weeks progress, and look forward to discussing this subject with others.